# SDR ABXA9800651

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750180451
- Condition: Cracked
- Location: Bs 1040
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1040 FRAME UPPER CHORD, LOWER SURFACE AFT SIDE, AT LONGERON 31R AND 32R HAS HEAVY EXFOLIATION CORROSION AND IS CRACKED.  REPAIRED IAW ABX REA D853-22857, SRM 51-1-21, 51-1-20D AND 51-1-11.
